Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 2, NWS Paducah, KY

March 27, 20165 counties in Missouri

NWS Paducah, KY issued this frost advisory at Mar 27, 2016, 9:52 PM CDT for 5 counties in Missouri. It took effect at Mar 28, 2016, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 9:52 PM CDT (02:52 UTC)
In effect from
Mar 28, 2016, 12:00 AM CDT
Expired
Mar 28, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS Paducah, KY

Counties Bollinger County, MO, Carter County, MO, Perry County, MO, Ripley County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 147 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WWUS73 KPAH 280252
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT SUN MAR 27 2016


MOZ100-107-108-281400-
/O.NEW.KPAH.FR.Y.0002.160328T0500Z-160328T1400Z/
WAYNE MO-CARTER-RIPLEY-
INCLUDING THE CITIES OF...PIEDMONT...VAN BUREN...DONIPHAN
952 PM CDT SUN MAR 27 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT MONDAY. 

* TEMPERATURE...TEMPERATURES LATE TONIGHT DROPPING INTO THE LOWER
  TO MID 30S ALONG WITH CLEARING SKIES AND LIGHT WINDS WILL SET
  THE STAGE FOR AREAS OF FROST.

* IMPACTS...THE FROST COULD POSE A HAZARD TO SOME TENDER
  VEGETATION AND OUTDOOR PLANTS...IF THEY ARE LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JP
1 follow-up statement
772 
WWUS73 KPAH 280422
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1122 PM CDT SUN MAR 27 2016

MOZ076-086-281400-
/O.EXA.KPAH.FR.Y.0002.160328T0500Z-160328T1400Z/
PERRY MO-BOLLINGER-
INCLUDING THE CITIES OF...PERRYVILLE...SILVER LAKE...MARBLE HILL
1122 PM CDT SUN MAR 27 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT MONDAY. 

* TEMPERATURE...TEMPERATURES LATE TONIGHT DROPPING INTO THE 
  LOWER TO MID 30S ALONG WITH CLEARING SKIES AND LIGHT WINDS 
  WILL SET THE STAGE FOR AREAS OF FROST. 

* IMPACTS...THE FROST COULD POSE A HAZARD TO SOME TENDER 
  VEGETATION AND OUTDOOR PLANTS...IF THEY ARE LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MOZ100-107-108-281400-
/O.CON.KPAH.FR.Y.0002.160328T0500Z-160328T1400Z/
WAYNE MO-CARTER-RIPLEY-
INCLUDING THE CITIES OF...PIEDMONT...VAN BUREN...DONIPHAN
1122 PM CDT SUN MAR 27 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* TEMPERATURE...TEMPERATURES LATE TONIGHT DROPPING INTO THE 
  LOWER TO MID 30S ALONG WITH CLEARING SKIES AND LIGHT WINDS 
  WILL SET THE STAGE FOR AREAS OF FROST. 

* IMPACTS...THE FROST COULD POSE A HAZARD TO SOME TENDER 
  VEGETATION AND OUTDOOR PLANTS...IF THEY ARE LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this frost advisory went out at Mar 27, 7:29 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Mar 27, 7:29 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
729 PM CDT SUN MAR 27 2016

.UPDATE...
Issued at 729 PM CDT SUN MAR 27 2016

Updated aviation discussion.

&&

.MESOSCALE DISCUSSION...
Issued at 608 PM CDT Sun Mar 27 2016

Main wind shift/gust front line with the cold front at 6 pm CDT was
located near a Bellmont (Wabash Co. IL), Cairo (Alexander Co. IL),
to New Madrid (New Madrid Co. MO). Decent drying
aloft/momentum/gradient winds is supporting isolated wind gusts
in excess of 45 mph in these areas, especially over southern
sections of Southeast Missouri (toward the delta region) and
leading into Southwest Kentucky.

The nose of the lower theta-e air aloft and sharper lapse rates
aloft continue to fire sub-severe/severe convection over West
Kentucky and Southwest Indiana. The 3km HRRR guidance continues to
do well with the timing/location of the convective lines this
afternoon into early this evening. As SPC noted in their Mesoscale
discussion, satellite imagery suggests somewhat of a negative tilt
in the trough. This should support sharpening lapse rates and some
increase in shear for the next 1-2 hours over our forecast area.
The loss of insolation may temper any surface based contribution
to CAPE, but any kinematic forcing may compensate in the very near
term. Anticipate that reports of 1/4" to 1/2" inch hail size will
become the dominant feature around or after 00z Monday (7 pm CDT).

Updated the gridded forecast package to reflect the sharp drop in
temperatures, as well episodic wind increases along and just
behind the cold front.

There is some concern noted with the HRRR reflectivity pattern
over Southwest Indiana between 6 pm and 8 pm. There is a
suggestion of an MCV development just ahead of the front in that
area. If the boundary layer does not stabilize sufficiently, this
could suggest an enhanced wind threat.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 121 PM CDT Sun Mar 27 2016

Cold front is analyzed with westerlies from STL to just west of
UNO. Visible imagery shows dense cloud mass just behind boundary
with radar indicating cold advection post frontal rain across cntl
MO. BINOVC in pre frontal environ over PAH FA, with peaking
afternoon temps in l-m70s and dew points ranging from u50s (west)
to lower 60s (east). The window for convection is short-lived,
from as little as 1-2 hours in our west, to as much as 3-4 hours
in our east. The front will make rapid eastward progression thru
the pm/early evening hours. It will encounter MUCapes supportive
of thunder potential, with temps aloft and steepened lapse rates
supportive of SLGT risk svr, mainly along/east of Lower Ohio River
valley region and across much of WKY. Thunder chances then drop
off markedly/shifting east after 00z and scour entirely after 03z
or 04z. Will continue close weather watch for pm svr potential,
with damaging winds/hail still primary hazards if a svr storm
occurs.

After fropa, pops eliminated and skies clear shortly thereafter
(mainly after midnight) tonight. We'll see some 30s dip into the
area tonight for lows, mainly across our western third/counties.
While patchy frost may be possible in the Ozarks or western fringe
counties, believe winds will hold light breeze for all but very
end of night (far west) and thus preclude necessity for frost
headline like further to our West.

Slightly cooler/drier air then works down the column for
tmrw/tmrw night. Tuesday is an airmass modifying/rebounding day,
though not as warm as today.

.LONG TERM...(Wednesday through Sunday Night)
Issued at 209 PM CDT Sun Mar 27 2016

The primary weather feature will occur within the first 24 hours
of the extended forecast period. The trough forecast to build into
the Pacific Northwest U.S. today will carve out a closed low
across the Western U.S. through Tuesday. As the western limb of
the slightly westward tilted north-south orient ridge moves east
of the area, the moisture plume from the Gulf of Mexico will
intersect with more favorable instability on Wednesday. This will
produce of a mix of showers and thunderstorms, as minor impulses
rotate around the eastern limb of the trough from northern Mexico
and northward from the Lower Mississippi Valley. The thunderstorm
activity should diminish following the passage of the front
(albeit weak) Wednesday night, as the upper low from the Western
U.S. shifts into the Middle Mississippi Valley and upper Midwest.

By Thursday, the flow of moisture is truncated as the broad upper
trough across the Midwest shears out along the southern edge.
This will limit the deep layer moisture, with the only
contribution from existing moisture advected around the trough
from the upper Midwest. Given the variability in both the speed
and location of the upper trough, there may be intermittent
injection of cold air advection shower (possibly isolated
thunderstorm) development from northwest to southeast across the
WFO PAH forecast area. For all intent and purposes, plan to keep
the area dry, as coverage will be sporadic at best Friday into
Saturday.

With the switch to northwest flow late Friday night through Sunday
night, we could see temperatures falling back into the 30s. we
could see frost potential and possibly a mild freeze potential
each night next weekend.

&&

.AVIATION...
Issued at 729 PM CDT Sun Mar 27 2016

A cold front was more than two-thirds across the PAH forecast area
at this writing, and will continue its rapid eastward trek, sharply
changing the wind direction to northwest and causing wind gusts
above 20 kts for a while after fropa. For the western terminals
(incl. KCGI/ PAH), the gusty northwest winds are expected to settle
down by mid evening. In the east (incl. KEVV/KOWB), the winds are
expected to settle down a few hours after midnight. MVFR cigs have
been hard to come by recently. The latest high resolution guidance
suggests that, if MVFR cigs west of the MS River hold together, they
will last about as long as the 20 kt+ wind gusts.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

MESOSCALE...Smith
LONG TERM...Smith
AVIATION...DB
Hazardous weather outlook, Mar 27, 8:56 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
856 PM CDT SUN MAR 27 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-281000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
856 PM CDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER CHANCE OF THUNDERSTORMS IS FORECAST WEDNESDAY INTO
THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JP

In the hours before

Local storm report, Mar 27, 7:53 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
753 PM CDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          2 W CROFTON             37.05N 87.52W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            TORNADO UNCONFIRMED...BUT POWER OUTAGES REPORTED ALONG
            WITH BARN COMPLETELY DESTROYED NEAR OLD PALESTINE ROAD
            AND SEVERAL NEARBY HOUSES HEAVILY DAMAGED

&&

BP2
Local storm report, Mar 27, 8:02 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
802 PM CDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TORNADO          8 NW HOPKINSVILLE       36.94N 87.59W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            TORNADO UNCONFIRMED...BARN HAS ROOF OFF ON PRINCETON ROAD
            NORTHWEST OF HOPKINSVILLE...SEVERAL HOUSES DAMAGED. NO
            INJURIES.

&&

BP2
Local storm report, Mar 27, 8:11 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
811 PM CDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          CROFTON                 37.05N 87.48W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            UNCONFIRMED...POWER OUTAGES REPORTED

&&

BP2
Local storm report, Mar 27, 9:09 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             OLMSTED                 37.18N 89.08W
03/27/2016  E0.75 INCH       PULASKI            IL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED.

0348 PM     HAIL             5 N GOREVILLE           37.63N 88.97W
03/27/2016  M0.75 INCH       WILLIAMSON         IL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN THE LAKE OF EGYPT AREA

0415 PM     HAIL             NEW BURNSIDE            37.58N 88.77W
03/27/2016  M1.00 INCH       JOHNSON            IL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

0420 PM     HAIL             WINGO                   36.64N 88.74W
03/27/2016  M0.75 INCH       GRAVES             KY   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED.

0425 PM     HAIL             WINGO                   36.64N 88.74W
03/27/2016  M1.00 INCH       GRAVES             KY   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

0450 PM     HAIL             HARRISBURG              37.74N 88.55W
03/27/2016  M0.75 INCH       SALINE             IL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED.

0505 PM     HAIL             8 SE GREENVILLE         37.12N 87.08W
03/27/2016  M0.25 INCH       MUHLENBERG         KY   TRAINED SPOTTER

            PEA SIZE HAIL WITH TORRENTIAL RAIN.

0510 PM     HAIL             6 SW GREENVILLE         37.15N 87.26W
03/27/2016  M0.88 INCH       MUHLENBERG         KY   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED WITH TORRENTIAL RAIN

0525 PM     NON-TSTM WND GST 1 N DELTA               37.21N 89.74W
03/27/2016  E50.00 MPH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            WINDS ESTIMATED 40 TO 50 MPH

0527 PM     HAIL             CENTRAL CITY            37.30N 87.13W
03/27/2016  M0.88 INCH       MUHLENBERG         KY   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL REPORTED.

0709 PM     TORNADO          8 NW HOPKINSVILLE       36.94N 87.59W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            TORNADO UNCONFIRMED...BARN HAS ROOF OFF ON PRINCETON ROAD
            NORTHWEST OF HOPKINSVILLE...SEVERAL HOUSES DAMAGED. NO
            INJURIES.

0719 PM     TORNADO          CROFTON                 37.05N 87.48W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            UNCONFIRMED...POWER OUTAGES REPORTED

0719 PM     TORNADO          2 W CROFTON             37.05N 87.52W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            TORNADO UNCONFIRMED...BUT POWER OUTAGES REPORTED ALONG
            WITH BARN COMPLETELY DESTROYED NEAR OLD PALESTINE ROAD
            AND SEVERAL NEARBY HOUSES HEAVILY DAMAGED

0722 PM     FUNNEL CLOUD     1 E CROFTON             37.05N 87.47W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            FUNNEL SIGHTED ALONG CROFTON FRUIT HILL ROAD BUT UNABLE
            TO TELL WHETHER IT IS ON THE GROUND

&&

K. SMITH
Local storm report, Mar 27, 9:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
949 PM CDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          NNE CERULEAN            36.96N 87.71W
03/27/2016                   TRIGG              KY   FIRE DEPT/RESCUE

            UNCONFIRMED TORNADO APPROXIMATELY 0.2 MILES NNE OF
            CERULEAN KENTUCKY. ONE BARN BLOWN AWAY. ONE HOUSE WITH
            ROOF DAMAGE. DAMAGE TO ONE GARAGE BUILDING. SEVERAL
            STORAGE SHEDS DESTROYED. SEVERAL POWER POLES BROKEN. TIME
            ESTIMATED FROM RADAR.

&&

K. SMITH
Local storm report, Mar 27, 9:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             OLMSTED                 37.18N 89.08W
03/27/2016  E0.75 INCH       PULASKI            IL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED.

0348 PM     HAIL             5 N GOREVILLE           37.63N 88.97W
03/27/2016  M0.75 INCH       WILLIAMSON         IL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN THE LAKE OF EGYPT AREA

0415 PM     HAIL             NEW BURNSIDE            37.58N 88.77W
03/27/2016  M1.00 INCH       JOHNSON            IL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

0420 PM     HAIL             WINGO                   36.64N 88.74W
03/27/2016  M0.75 INCH       GRAVES             KY   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED.

0425 PM     HAIL             WINGO                   36.64N 88.74W
03/27/2016  M1.00 INCH       GRAVES             KY   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

0450 PM     HAIL             HARRISBURG              37.74N 88.55W
03/27/2016  M0.75 INCH       SALINE             IL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED.

0505 PM     HAIL             8 SE GREENVILLE         37.12N 87.08W
03/27/2016  M0.25 INCH       MUHLENBERG         KY   TRAINED SPOTTER

            PEA SIZE HAIL WITH TORRENTIAL RAIN.

0510 PM     HAIL             6 SW GREENVILLE         37.15N 87.26W
03/27/2016  M0.88 INCH       MUHLENBERG         KY   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED WITH TORRENTIAL RAIN

0525 PM     NON-TSTM WND GST 1 N DELTA               37.21N 89.74W
03/27/2016  E50.00 MPH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            WINDS ESTIMATED 40 TO 50 MPH

0527 PM     HAIL             CENTRAL CITY            37.30N 87.13W
03/27/2016  M0.88 INCH       MUHLENBERG         KY   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL REPORTED.

0658 PM     TORNADO          NNE CERULEAN            36.96N 87.71W
03/27/2016                   TRIGG              KY   FIRE DEPT/RESCUE

            UNCONFIRMED TORNADO APPROXIMATELY 0.2 MILES NNE OF
            CERULEAN KENTUCKY. ONE BARN BLOWN AWAY. ONE HOUSE WITH
            ROOF DAMAGE. DAMAGE TO ONE GARAGE BUILDING. SEVERAL
            STORAGE SHEDS DESTROYED. SEVERAL POWER POLES BROKEN. TIME
            ESTIMATED FROM RADAR.

0709 PM     TORNADO          8 NW HOPKINSVILLE       36.94N 87.59W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            TORNADO UNCONFIRMED...BARN HAS ROOF OFF ON PRINCETON ROAD
            NORTHWEST OF HOPKINSVILLE...SEVERAL HOUSES DAMAGED. NO
            INJURIES.

0719 PM     TORNADO          2 W CROFTON             37.05N 87.52W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            TORNADO UNCONFIRMED...BUT POWER OUTAGES REPORTED ALONG
            WITH BARN COMPLETELY DESTROYED NEAR OLD PALESTINE ROAD
            AND SEVERAL NEARBY HOUSES HEAVILY DAMAGED

0719 PM     TORNADO          CROFTON                 37.05N 87.48W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            UNCONFIRMED...POWER OUTAGES REPORTED

0722 PM     FUNNEL CLOUD     1 E CROFTON             37.05N 87.47W
03/27/2016                   CHRISTIAN          KY   EMERGENCY MNGR

            FUNNEL SIGHTED ALONG CROFTON FRUIT HILL ROAD BUT UNABLE
            TO TELL WHETHER IT IS ON THE GROUND

&&

K. SMITH

Nearby

Frost Advisories in Missouri, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.